# SDR SWIA201541556

- Difficulty date: October 26, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 30,242 hours, 17,943 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Roller
- Condition: Worn
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-2 FORWARD/OTBD SIDE ROLLER WITH A FLAT SPOT.  R & R LT SLAT TRACK 1-2 FWD OTBD SIDE ROLLER IAW AMM.
